I have been on lortab 7.5 twice daily for 3-4 months for a bulging lumbar disc. When i dont take one i get very irritable sweaty, leg cramps, loose stools, insomnia. Is it possible to be addicted in just a few months treatment?? I have taken a few more than prescribed at times when the pain was just unbearable before my epidural block but now the pain is getting better but when i stop taking them i feel awful! am I addicted to this stuff?? What do I need to tell my doctor? I'm scared he'll quit prescribing them to me and then i'll just have to suffer through.
Truulie....there are several posts on here regarding dependance/addiction. I was taking Lortab 10/500 for about 6 years consistently. What you have to ask yourself regarding the addiction question is, are you taking these when you are just in pain or for the euphoria/energy? It was really hard to be honest with myself. I was taking the Lortab for the most part as prescribed...sometimes may an extra one here and there. But I found myself taking one if I needed energy, or if I was upset about something, etc etc. This is a question that only you can answer for yourself.
they say it takes 14 days to make a habit and 14 days to break one. Must of us here know it takes the rest of our life to break our addiction habit. But yeah, the habit(addiction) can occur in just 14 days. But your w\d shouldn't be too awful bad. You can do it. Research this site for some home remedies to help you through it and keep posting on here. There are some awesome supporters on here.
I'm new to this site but have been reading everyones storys for months! I'm addicted to hydrocodone 10/650 for abt a year now! I was addicted 7yrs ago after a long battle with endometriosis and that resulted in a complete hysterrectomy @ 30 yrs of age! I quit cold turkey and said I would never touch that devil of a drug EVER again but after having to have foot surgery @ 37 here I am a year later and I'm addicted again and I hate it but scared to death! Have gone no longer than 2 days w/o and it was Terrible! Terrible! Now I feel like I can't get up and take care of my two boys w/o pills first and I hate it! Any suggestions from anyone out there?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.